Prostate cancer,after affects after treatment

I finished my radiotherapy treatment a year ago,  had some problems with my bowls ,went to my  doctor  and she gave me liquid and senna pills which have got things moveing again.   I had the turp operation  and stone removed from bladder , and  all has been ok ,good flow etc.   but now flow has slowed down  and. I have a burning when I pee , doctor has referred me to hospital again  , waiting on appointment,  has anyone else had these issues, and do bladder stones come back and is there anyway to stop them  .

thanks stan1

  • Hi

    I don't have the experience you're looking for but noticed that your post hadn't had any replies yet. By responding to you it will 'bump' your post back to the top of the page where it'll be more easily seen.

    While you're waiting for replies it would be great if you could pop something about your diagnosis and treatment so far into your profile as it really helps others when replying to you and also when looking for someone on a similar pathway. It also means that you don't have to keep repeating yourself. To do this click on your username and then select 'Profile'. You can amend it at any time and if you're not sure what to write you can take a look at mine by clicking on my username.

    x

    Community Champion Badge

    What is a Community Champion?

     "Never regret a day in your life, good days give you happiness, bad days give you experience"